Sur un problème non linéaire pour la divergence et le déterminant
Confluentes Mathematici, Tome 7 (2015) no. 2, pp. 49-56.

On étudie dans cet article, dédié à Denis Serre pour ses soixante ans, les problèmes

divu=fx,u,udansΩu=u0surΩ

et

detϕ=fx,ϕ,ϕxΩϕx=xxΩ.

On montre que sous des hypothèses appropriées les deux problèmes sont résolubles sans conditions intégrales.

In this paper, dedicated to Denis Serre on the occasion of his 60 th birthday, we study the problems

divu=fx,u,uinΩu=u0onΩ

and

detϕ=fx,ϕ,ϕxΩϕx=xxΩ.

We show that under appropriate hypotheses the two problems are soluble without integral conditions.

Reçu le : 2015-02-03
Accepté le : 2015-10-26
Publié le : 2016-02-15
DOI : https://doi.org/10.5802/cml.23
Classification : 58-02,  35F50,  58A10
@article{CML_2015__7_2_49_0,
     author = {B. Dacorogna},
     title = {Sur un probl\`eme non lin\'eaire pour la divergence et le d\'eterminant},
     journal = {Confluentes Mathematici},
     publisher = {Institut Camille Jordan},
     volume = {7},
     number = {2},
     year = {2015},
     pages = {49-56},
     doi = {10.5802/cml.23},
     language = {fr},
     url = {cml.centre-mersenne.org/item/CML_2015__7_2_49_0/}
}
B. Dacorogna. Sur un problème non linéaire pour la divergence et le déterminant. Confluentes Mathematici, Tome 7 (2015) no. 2, pp. 49-56. doi : 10.5802/cml.23. https://cml.centre-mersenne.org/item/CML_2015__7_2_49_0/

[1] Basterrechea S., thèse EPFL 6693 (2015).

[2] Basterrechea S. et Dacorogna B., Existence of solutions for Jacobian and Hessian equations under smallness assumptions, Numerical Functional Analysis and Optimization, 35 (2014), 868-892.

[3] Csató G. et Dacorogna B., A Dirichlet problem involving the divergence operator, à paraître dans Ann. Inst. H. Poincaré Anal. Non Linéaire.

[4] Csató G., Dacorogna B. et Kneuss O., The pullback equation for differential forms, Birkhaüser, 2012.

[5] Dacorogna B. et Moser J., On a partial differential equation involving the Jacobian determinant, Ann. Inst. H. Poincaré Anal. Non Linéaire, 7 (1990), 1–26.